Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

10 Publikationen

2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930446
Doubly Reflected BSDEs and $\mathcal{E}$$^ƒ$-Dynkin games: beyond the right-continuous case
Grigorova M, Imkeller P, Quenez M-C, Ouknine Y (2018) Center for Mathematical Economics Working Papers; 598.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2909433
Stochastic C-Stability and B-Consistency of Explicit and Implicit Milstein-Type Schemes
Beyn W-J, Isaak E, Kruse R (2017)
Journal of Scientific Computing 70(3): 1042-1077.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904084
Strong uniqueness for SDEs in Hilbert spaces with nonregular drift
Da Prato G, Flandoli F, Röckner M, Veretennikov AY (2016)
The Annals of Probability 44(3): 1985-2023.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904069
Stochastic C-Stability and B-Consistency of Explicit and Implicit Euler-Type Schemes
Beyn W-J, Isaak E, Kruse R (2016)
Journal of Scientific Computing 67(3): 955-987.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2720306
BSDE and generalized Dirichlet forms: The infinite dimensional case
Zhu R (2015)
Forum Mathematicum 27(1): 201-253.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2642149
Nash equilibrium payoffs for stochastic differential games with reflection
Lin Q (2013)
ESAIM: Control, Optimisation and Calculus of Variations 19(4): 1189-1208.
PUB | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2578816
BSDE and generalized Dirichlet forms: The finite- dimensional case
Zhu R (2012)
Infinite Dimensional Analysis Quantum Probability And Related Topics 15(4).
PUB | DOI | WoS
 
2009 | Bielefelder E-Dissertation | PUB-ID: 2302789
Harnack inequalities and applications for stochastic equations
Ouyang S-X (2009)
Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2009 | Bielefelder E-Dissertation | PUB-ID: 2304858
Stochastic dynamics with singular lower order terms in finite and infinite dimensions
Jin P (2009)
Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596907
Markov processes associated with L-p-resolvents and applications to stochastic differential equations on Hilbert space
Beznea L, Boboc N, Röckner M (2006)
Journal of Evolution Equations 6(4): 745-772.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Stochastic differential equations"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung